# SDR FDEA202110192575

- Difficulty date: October 19, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N871171
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CRACK INDICATION NOTED AT THE LOWER, OUTBD HOLE AT STATION 1640 FRAME WEB,   COMMON TO STRINGER 14L AS FOUND WHILE ACCOMPLISHING EO F-5310-E0344602 REPAIRED HOLE IAW FEDEX EA F-5310-T0364795
